MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160333
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported air/oxygen in the line.Additional information was received from the customer and stated that they did not observe any cracks, holes or breaks in the line.There was no harm reported.
 
Additional Manufacturer Narrative
Section d4 (model number and catalog number): originally reported as 8888160531 and should be 8888160333; (unique identifier (udi) #): originally reported as (b)(4) and should be (b)(4).Section d3 (manufacturer name): originally reported as cardinal health, inc.And should be cardinal health 200, llc.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed since no lot number was provided.A device was received for evaluation, and the reported condition was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23771353
Report Number1423537-2025-00496
Device Sequence Number16110051
Product Code FOS
UDI-Device Identifier10192253040302
UDI-Public(01)10192253040302
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K941814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/18/2025
01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown